There is a slight delay in the return of fertility in OC pill users but there is usually no permanent impairment. After stopping the Pill it may take several months before your body returns to a normal regular cycle. There may be a prolonged period of amenorrhea in few women after cessation of combined oral contraception. There may be post-pill amenorrhea seen in few people. In this condition there is failure to resume menstruation within six months after discontinuation of oral contraceptives. But if OC pills play any role in infertility is really doubtful. Hormonal causes, scarred ovaries, follicle problems, tubal infections, tubal adhesions, endometriosis are the common causes of infertility and intake of OC pills has never been mentioned as a cause of infertility. Do discuss your concerns with a gynecologist. Take care and regards!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.